MathSciNet Relay Station
MathSciNet bibliographic data
MR1695640 91B50 (91B70)
Amir, Rabah; Evstigneev, Igor Stochastic version of Polterovich's model: exponential turnpike theorems for equilibrium paths. Macroecon. Dyn. 3 (1999), no. 2, 149–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement